MathSciNet Relay Station
MathSciNet bibliographic data
MR1219630 11N69 (11L05)
Wenpeng, Zhang On a problem of D. H. Lehmer and its generalization. Compositio Math. 86 (1993), no. 3, 307–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement